# SDR FOTR20171109150

- Difficulty date: November 9, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651630084
- Condition: Cracked
- Location: Zone 100
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS ON BS 178 BULKHEAD CENTER WEB AT WATERLINE 211 RBL 5.7 AND LBL 5.7.
